English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Eisenstein series for infinite-dimensional U-duality groups

Fleig, P., & Kleinschmidt, A. (2012). Eisenstein series for infinite-dimensional U-duality groups. Journal of High Energy Physics, 2012(06): 054. Retrieved from http://arxiv.org/abs/1204.3043.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-870B-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-870D-0
Genre: Journal Article

Files

show Files
hide Files
:
1204.3043 (Preprint), 617KB
Name:
1204.3043
Description:
File downloaded from arXiv at 2012-04-26 13:24
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHEP2012_06_054.pdf (Any fulltext), 782KB
Name:
JHEP2012_06_054.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Fleig, Philipp1, Author              
Kleinschmidt, Axel2, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              
2Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,Mathematics, Number Theory, math.NT
 Abstract: We consider Eisenstein series appearing as coefficients of curvature corrections in the low-energy expansion of type II string theory four-graviton scattering amplitudes. We define these Eisenstein series over all groups in the E_n series of string duality groups, and in particular for the infinite-dimensional Kac-Moody groups E9, E10 and E11. We show that, remarkably, the so-called constant term of Kac-Moody-Eisenstein series contains only a finite number of terms for particular choices of a parameter appearing in the definition of the series. This resonates with the idea that the constant term of the Eisenstein series encodes perturbative string corrections in BPS-protected sectors allowing only a finite number of corrections. We underpin our findings with an extensive discussion of physical degeneration limits in D<3 space-time dimensions.

Details

show
hide
Language(s):
 Dates: 2012-04-132012
 Publication Status: Published in print
 Pages: 67 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1204.3043
URI: http://arxiv.org/abs/1204.3043
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2012 (06) Sequence Number: 054 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: /journals/resource/111021927548002_1